Trajectories escaping to infinity in finite time

Langley, James (2017) Trajectories escaping to infinity in finite time. Proceedings of the American Mathematical Society, 145 (5). pp. 2107-2117. ISSN 1088-6826

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (305kB) | Preview

Abstract

Given a function which is transcendental and meromorphic in the plane, such that either the function has finitely many poles or its inverse function has a logarithmic singularity over infinity, the corresponding meromorphic flow has infinitely many trajectories tending to infinity in finite increasing time.

Item Type: Article
Additional Information: First published in Proceedings of the American Mathematical Society in volume 145 no. 5, published by the American Mathematical Society
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: 10.1090/proc/13377
Depositing User: Langley, James
Date Deposited: 13 Jul 2016 09:59
Last Modified: 18 Oct 2017 17:45
URI: http://eprints.nottingham.ac.uk/id/eprint/34938

Actions (Archive Staff Only)

Edit View Edit View